Citation: Kurzweiler. "Excessively Irritable and Queesy: An Experience with Methadone (exp15944)". Erowid.org. Mar 22, 2018. erowid.org/exp/15944
||(pill / tablet)
| T+ 1:00
A friend of mine boosted 100mg of pill-form methadone from her ailing grandmother. I haven't the slightest clue of what the old lady could use the deathly substance for since it invokes vomiting like nothing I've ever digested.
Each pill was 10mg. I dispensed 20mg equally among 5 friends. After an hour no affects were noticed, so I decided to smoke a blunt with the pentagroup. 20 minutes into being decently stoned I noticed very odd body sensations and slurred speech patterns. It acted like no other pain killer ever had in the past--my entire body (for a lack of words) felt 'blurry'. Very little control over basic motorskills, rubbery knees. Every joint in my body felt as if it had been boiled for ten minutes. Looking back, the primary effects were fairly enjoyable....
About 2 hours later I became excessively irritable and queesy. Anything and everything pissed me off beyond speech. I wasn't violent, just hyper annoyed by anything. Very unpleasant. At this point it felt like I had taken 3 shots of whiskey after finishing a spaghetti dinner. I couldn't hold any liquids at all. Not even an 1/8 of a glass of water. By the end of the night I was throwing up blood. My comrades were all very sick as well, but not upchucking bright red blood. I decided that a trip to my local E.R. would be appropriate when things weren't changing up.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.